# SDR AALA20021741

- Difficulty date: November 19, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN FUSELAGE SKIN INBOARD AREA OF FORWARD LAVATORY DRAIN ACCESS AREA BEYOND MANUAL LIMITS.  INSTALLED DOUBLER PER ESO 80559, DATED 11-18-2002.  (M)
